# SDR VNAA2016021300016

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 28,802 hours, 28,826 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AT ZERO DEGREES ON APPROACH.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND COMPLIED WITH FAULT LOG IAW FIM AND PERFORMED CHECKS IAW AMM.  OPS CHECK GOOD.  ACFT RELEASED FOR SERVICE.
